Categories
Anticancer Drugs Durvalumab Oncology Pharmacology Physiotherapy

Durvalumab (Warnings-26)

In this article we will discuss Durvalumab (Warnings-26)

In this article, we will discuss Durvalumab (Warnings-26). So, let’s get started.

Immune-Mediated Dermatology Reactions: Durvalumab can cause immune-mediated rash or dermatitis. Exfoliative dermatitis, including Stevens Johnson Syndrome (SJS), drug rash with eosinophilia and systemic symptoms (DRESS), and toxic epidermal necrolysis (TEN), has occurred with PD-1/L-1 blocking antibodies. Topical emollients and/or topical corticosteroids may be adequate to treat mild to moderate non-exfoliative rashes. Withhold or
permanently discontinue Durvalumab depending on severity.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Discover more from PT Master Guide

Subscribe now to keep reading and get access to the full archive.

Continue reading